# SDR SWAA2014081430860

- Difficulty date: June 22, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 25,575 hours, 11,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE OUT ADJUSTMENT.  ADJUSTED SLIDE IAW AMM.
